# SDR SWAA2025013090973

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 13,086 hours, 6,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTS EMERGENCY EXIT SIGN MISSING L/H OVERWING EXIT<[01].  REPLACED MISSING SIGN SIGN CK;S GOOD REF AMM 33-51-01.
